# SDR DL757070159

- Difficulty date: February 26, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 58,341 hours, 26,270 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376
- Part serial: 988
- Condition: Seized
- Location: Fwd Cargo Bin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE ATL-SNA, CREW NOTICED BURNING/SMOKE ODOR IN FLIGHT DECK AND CABIN.  NO VISIBLE SMOKE REPORTED.  CREW COULD NOT ISOLATE SOURCE SO THEY ELECTED TO DIVERT TO DFW.  UPON ARRIVAL DFW CONTRACT MECH FOUND NR 1 FWD EQUIP COOLING SUPPLY FAN EXTREMELY HOT AND SEIZED.  MECH REPLACED FAN PER MM AND AIRCRAFT DISPATCHED ON TO SNA.
